# SDR CALA2017021300357

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 60,379 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 22L THRU 28L INOP. REMOVED AND REPLACED BATTERY PACK AT SEAT 26ABC. REF AMM 33-51-06-960-805 C/W IDT REQUIREMENTS.
